Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On relations among some constants of an entire function


Author: J. Gopala Krishna
Journal: Proc. Amer. Math. Soc. 14 (1963), 497-500
MSC: Primary 30.55
DOI: https://doi.org/10.1090/S0002-9939-1963-0148918-9
MathSciNet review: 0148918
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0148918-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society